I'm telling my story to anyone who is willing to listen. I had a sinus infection at the beginning of April that Augmentin didn't cure. I went back and was given Levaquin. 3 pills in, I started having stabbing pains in my knees, arms, wrists, constant pain in my shoulder, ringing in my ears, round ligament pain, fogginess, low blood sugar, extremely cold, extreme thirst and on and on and on.
21 days out and I still have ankle pain.
This was NOT an allergic reaction. Contrary to what doctors say it is actually VERY common side effects.
This drug is in the Flurorquinolone family (Cipro, Avelox) it is used in kid's eye drops and ear drops and even on pets.
I ran a half marathon in Feb and now cannot walk normally. Some people do not get symptoms for weeks or months later so Dr's assume it cannot be from the antibiotic.
This is NOT a natural drug, it changes the DNA of bacteria and affects your mitochondira. It creates Oxidative Stress in the body.
I beg you to NEVER take these drugs. Beg!!! If you even consider it please google Fluoroquinolone Toxicity or "Floxed" it's happening all the time. The facebook group I've found has over 130 people joining each week.
Please, take another antibiotic and not these! These drugs do not discriminate and are seriously hurting people. I'd rather have the sinus infection.
These past few weeks have been hell. Trying to care for a 4 & 2 yr old when I'm barely functioning, not knowing what will happen long term. I've also had to grieve my old life. Will I ever walk normal again, will I ever run again? Can I continue to homeschool and care for my kids? Can I ever walk around new cities or on vacation again?
It sucks and I don't want it to happen to you or your family.
Please Please Please do not take Fluoroquinolones!